Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a conjecture of Fomin


Author: Roy L. Adler
Journal: Proc. Amer. Math. Soc. 13 (1962), 433-436
MSC: Primary 47.25; Secondary 28.70
MathSciNet review: 0138003
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. M. Abramov, On entropy of flows, Dokl. Akad. Nauk SSSR 128 (1959), 873-875.
  • [2] H. Anzai, Ergodic skew product transformations on the torus, Osaka Math. J. 3 (1951), 83-99.
  • [3] P. R. Halmos, Entropy in ergodic theory, Univ. of Chicago, Chicago, Ill., 1959.
  • [4] -, Lectures on ergodic theory, Math. Soc. of Japan, 1956.
  • [5] -, Recent progress in ergodic theory, Bull. Amer. Math. Soc. 67 (1961), 70-80.
  • [6] L. D. Meshalkin, A case of isomorphism of Bernoulli schemes, Dokl. Akad. Nauk SSSR 128 (1959), 41-44.
  • [7] V. A. Rokhlin, Entropy of metric automorphism, Dokl. Akad. Nauk SSSR 124 (1959), 768-771.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.25, 28.70

Retrieve articles in all journals with MSC: 47.25, 28.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0138003-3
PII: S 0002-9939(1962)0138003-3
Article copyright: © Copyright 1962 American Mathematical Society